# SDR USAA2015020600002

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 10,180 hours, 4,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CAP MISSING NEAR 4DC.  REPLACED EMER LIGHT CAP AT SEAT 4C.  OPERATIONAL CHECK GOOD CMM 25-25-53.
